UM

浏览/检索结果: 共4条,第1-4条 帮助

已选(0)清除 条数/页:   排序方式:
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
作者:  Min C.;  Chen Y.
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
作者:  Hongmei Chen;  Galina Filipuk;  Yang Chen
收藏  |  浏览/下载:4/0  |  提交时间:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
作者:  Chen H.;  Filipuk G.;  Chen Y.
收藏  |  浏览/下载:4/0  |  提交时间:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
作者:  Man Cao;  Yang Chen;  James Griffin
收藏  |  浏览/下载:5/0  |  提交时间:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices